# SDR REXA2018103001200

- Difficulty date: October 30, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL9 BTW STA FS 1019 AND FS 1043 AT AFT CARGO COMPARTMENT. FLOORBEAM LBL 9 BTW STA FS 1019 AND FS 1043A AFT CARGO COMPARTMENT WAS REPAIRED PER REO 670-53-00-029 REV A AND REO 690-53-61-793 REV-.
